IJPAM: Volume 86, No. 3 (2013)

EXPLICIT FACTORIZATION OF
CYCLOTOMIC POLYNOMIALS OVER FINITE FIELDS

O. Ratnabala Devi1, Th. Rojita Chanu2
1,2Department of Mathematics
Manipur University
Imphal, 795003, Manipur, INDIA


Abstract. In this paper, we make an attempt to study the explicit factorization of 2n.7-th cyclotomic polynomials over finite field Fq when q = 1(mod 4) into a product of distinct monic irreducible polynomials, where q is a power of an odd prime.

Received: November 10, 2012

AMS Subject Classification: 11T06, 11T22, 12Y05

Key Words and Phrases: cyclotomic polynomial, finite field, Dickson polynomial

Download paper from here.



DOI: 10.12732/ijpam.v86i3.12 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 86
Issue: 3